Locally Compatible Generalized Matrix Norms.

C.R. Johnson

Numerische Mathematik (1976/1977)

  • Volume: 27, page 391-394
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Johnson, C.R.. "Locally Compatible Generalized Matrix Norms.." Numerische Mathematik 27 (1976/1977): 391-394. <http://eudml.org/doc/132462>.

author = {Johnson, C.R.},
journal = {Numerische Mathematik},
pages = {391-394},
title = {Locally Compatible Generalized Matrix Norms.},
url = {http://eudml.org/doc/132462},
volume = {27},
year = {1976/1977},

AU - Johnson, C.R.
TI - Locally Compatible Generalized Matrix Norms.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 391
EP - 394
UR - http://eudml.org/doc/132462
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.